Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Frequent urination, sensation, blood, muscle like substance with urine, occurs after periods cycle completion. Cause, treatment?

Hi i am neha. I am observing weird sensation while end of frequent urination and also some blood and muscle-like coming alongwith. In july, first day of my period was 7th of July and i felt this situation on 19th of july. I took Norfloxacin (500 mg,one tab) and it went out next day. In August, my first day of period was 6th of August and this time i am again observing the same symptom on 18th of August. so, please let me suggest what to do????
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Your symptom of frequent urination and passing blood could be sign of urinary tract infection or stones in the urinary tract (which are most likely in your age). But you need to get your urine tested to confirm urinary infection. Also get ultrasound of the abdomen to look for any stones in the urinary tract. If the said tests are normal then there is possibility that your symptoms are related to ovulation which is called mittelschmerz. Dont take antibiotics without doctors advise. consult a urologist.
Answered: Fri, 18 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor